I am in the 5th week now of 10mg of Lexapro, and still no relief of anxiety, negative thoughts or mild depression. I asked my doctor if I should try upping my dose to 15mg but he said he wants me on the 10 a few more weeks. I'm wondering though if since I never got of the side effects (except agitation),that most people experienced during the first couple weeks of starting this med if it's simply because my body just isn't reacting to it? I'm kind of wondering now if agitation is part of the side effects or if I'm just becoming frustrated by the wait for it to work and hasn't. Any advise or experience with this would be greatly appreciated.
Hoping, you should be glad that you're NOT experiencing side effects ~ the MAJORITY of users do not. The agitation could actually be a side effect common when starting antidepressants, but as you say it could be your own frustration that the drug isn't working as fast as you'd like. Are you sure you're not fretting and missing subtle signs of improvement?
Your doctor is probably wanting to keep you on this dose as it can take up to 6-8 weeks to reach the full therapeutic blood levels.
Try to relax and follow your doctor's instructions. I think you'll be feeling much better very soon. Good luck, Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2012 • 3 answers
Posted 8 Aug 2013 • 5 answers
Posted 23 Apr 2016 • 2 answers
Posted 21 Nov 2016 • 1 answer
Posted 16 Mar 2017 • 3 answers